A 46-year-old member asked:
i take seroquel (quetiapine) to sleep it always gives me nightmares is there anything i can do to prevent the nightmares?
1 doctor answer
Dr. Imad Khreim answered
38 years experience Psychiatry
See your Doctor: Nightmares and more commonly excessive vivid dream activity can be a side effect to medications acting on serotonin. If the medication can't be changed and something else tried, then prazocin (which is an old blood pressure medication) has been found helpful in these cases. Please see your doctor and discuss with him what is best for your particular situation. Good luck and feel better.
Answered on May 7, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Due2the shortage of stimulents dr refuse2put me backom concertais there anything i can take or dothat does what it did4me
Im always constipated and my lower stomach hurts or feels bloated is there somthing i could do to make it better
I have an exposed nerve on one of my back teeth and do not have any insurance is there anything i can do at home to nake it stop hurting
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!